# SDR CALA9901658

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5280 · Landing Gear Doors
- Part: Frame
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN LT FORWARD NLG DOOR SIXTH FRAME.  THE FRAME WAS REMOVED AND A NEW FRAME WAS INSTALLED IAW SRM 51-30-2, 51-10-2, AND MM 51-20-0.
